# SDR REXA2021031200121

- Difficulty date: March 8, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 29,577 hours, 19,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Rt Emer Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOP. DEFER RIGHT AFT OVERWING EMERGENCY LIGHT IAW MEL 33-51-2A CAT C. MM02 UPDATED. PLACARD INSTALLED. MOC NOTIFIED #96183 - INSTALLED NEW PIN ON OVERWING EMERGENCY LIGHT IAW ESPM 20-16-05. PERFORMED OPS CHECK IAW 33-51-15 OPS CHECK GOOD. MM02 UPDATED, PLACARD REMOVED MOC NOTIFIED #96183
